my son has a severe allergicreaction to something and I cant get rid of the itch. ive seen his pedit. and been to the ER twice in one week and nothing they perscribe him has relieved the itch please ...
my 16 month daughter sweated a lot last night and this morning I found little pink bumps on her in several places but its in the middle of winter, so heat rash has been taken out, but she did have nutella last night for the first time
Hello. My daughter is 18 months old and is suffering from diarrhea, runny nose, watering eyes accompanied with redness around her eyes. This is something she s goes through frequently. Symptoms just started tonight, and based on past experience,...
Hello. I had my first ever allergicreaction on Sunday evening. I got hives and my face swelled up ... been prescribed prednisone and something else for allergicreactions. I was told to only really start ...
It is not B12 itself but preservative causes these reactions. Rarely vitamin b 12 can cause such reaction also. If you are having this reaction i will recommend you atarax tablet. And yes if injections are problem take Methylcobal capsule 1000 microgram daily dose.
can I take levofloxacin if I have allergicreactions to penicillin's/ clindamycin
Yes you can take levofloxacin.
Both belongs to different family.
BOth have different action.
Levofloxacin is a group of fluoroquinolones.
But if you are allergic to fluoroquinolones also, then you must take another medication
Hope this helps.
can taking lisinopril cause blister on the lip? If so, is it indicative of an allergicreaction?
Blisters on lip on starting lisinopril,especially if there is itching,can indicate allergicreaction,and need immediate stopping and medical attention.But,if you was taking that for long,and blisters started now only,it is unlikely to be due to lisinopril(if no recent change in the brand).Your treating doctor will guide you.If you have further query,I will be happy to help.Thank you.